MathSciNet Relay Station
MathSciNet bibliographic data
MR360602 (50 #13049) 14H15 (14C20 30A46 32G15)
Lax, R. F. On the dimension of varieties of special divisors. Trans. Amer. Math. Soc. 203 (1975), 141–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement